# SDR SWAA2022092842837

- Difficulty date: August 17, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PNL WORN AND CRACKED 120CF. 8-9 / [01] FABRICATED AFT CARGO FLOOR PANEL 140CF PER REF B737-700 AMM 25-52-01-201-801.MAT USED A90SG1W-48144;PO#1768363.;[02] (CORRECTION STEP #1)FABRICATED FWD CARGO FLOOR PANEL 120CF PER REF B737-700 AMM 25-52-01-201-801.MAT USED A90SG1W-48144;PO#1770491.;[03] FINAL INSPECTION; FLOOR PANEL FABRICATED.
